Lancaster EPrints

Relativistic unipolar induction

Mukherjee, M. and Tucker, Robin (1989) Relativistic unipolar induction. Journal of Physics -London- a Mathematical and General, 22 (17). pp. 3467-3476. ISSN 0305-4470

Full text not available from this repository.

Abstract

The stationary electromagnetic field produced by a rapidly rotating, magnetised and conducting sphere is discussed. The field is determined by solving Maxwell's equations for an accelerating medium and reduces in the nonrelativistic limit to the expected unipolar induction field of a slowly rotating spherical magnet.

Item Type: Article
Journal or Publication Title: Journal of Physics -London- a Mathematical and General
Subjects:
Departments: Faculty of Science and Technology > Physics
ID Code: 74965
Deposited By: ep_importer_pure
Deposited On: 04 Aug 2015 11:10
Refereed?: Yes
Published?: Published
Last Modified: 30 Aug 2017 14:46
Identification Number:
URI: http://eprints.lancs.ac.uk/id/eprint/74965

Actions (login required)

View Item